# SDR DHL2005741532

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L AT BS 720C CRACKED AFT OF EMERGENCY LIGHT.  REMOVED FASTENERS CUT OUT AREA DIM .75 X STR 15 AND BS 720C IAW B727 SRM 53-10-3 FIG 5.  FABRICATED CHANNEL FROM BAC 1498-140 SIZE 4 INCH PO 4246397 AND RADIUS FILLER FROM 7075-T6 .100 SIZE .875 X 4 INCH PO 9911586 AND TAPPER FILLER FROM 7075- T6 .100 SIZE 2.75 X .875 INCH PO 9911586 AND FILLER FROM 7075- T6 .050 SIZE .75 X .875 INCH PO 9002126 IAW B727 SRM 53-10-3 FIG 5.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED PARTS REPAIR IAW B727 SRM 53-10-3 FIG 5.
